Positive solutions for singular (p, 2)-equations

Papageorgiou, N.

Risultato della ricerca: Article

Abstract

We consider a nonlinear nonparametric Dirichlet problem driven by the sum of a p-Laplacian and of a Laplacian (a (p, 2)-equation) and a reaction which involves a singular term and a (p- 1) -superlinear perturbation. Using variational tools and suitable truncation and comparison techniques, we show that the problem has two positive smooth solutions.
Lingua originaleEnglish
pagine (da-a)1-10
Numero di pagine10
RivistaZeitschrift fur Angewandte Mathematik und Physik
Volume70
Stato di pubblicazionePublished - 2019

Cita questo

Positive solutions for singular (p, 2)-equations. / Papageorgiou, N.

In: Zeitschrift fur Angewandte Mathematik und Physik, Vol. 70, 2019, pag. 1-10.

Risultato della ricerca: Article

@article{ea47843ea35f4f9bbe5826622d2d41a2,
title = "Positive solutions for singular (p, 2)-equations",
abstract = "We consider a nonlinear nonparametric Dirichlet problem driven by the sum of a p-Laplacian and of a Laplacian (a (p, 2)-equation) and a reaction which involves a singular term and a (p- 1) -superlinear perturbation. Using variational tools and suitable truncation and comparison techniques, we show that the problem has two positive smooth solutions.",
author = "{Papageorgiou, N.} and Calogero Vetro",
year = "2019",
language = "English",
volume = "70",
pages = "1--10",
journal = "Zeitschrift fur Angewandte Mathematik und Physik",
issn = "0044-2275",
publisher = "Birkhauser Verlag Basel",

}

TY - JOUR

T1 - Positive solutions for singular (p, 2)-equations

AU - Papageorgiou, N.

AU - Vetro, Calogero

PY - 2019

Y1 - 2019

N2 - We consider a nonlinear nonparametric Dirichlet problem driven by the sum of a p-Laplacian and of a Laplacian (a (p, 2)-equation) and a reaction which involves a singular term and a (p- 1) -superlinear perturbation. Using variational tools and suitable truncation and comparison techniques, we show that the problem has two positive smooth solutions.

AB - We consider a nonlinear nonparametric Dirichlet problem driven by the sum of a p-Laplacian and of a Laplacian (a (p, 2)-equation) and a reaction which involves a singular term and a (p- 1) -superlinear perturbation. Using variational tools and suitable truncation and comparison techniques, we show that the problem has two positive smooth solutions.

UR - http://hdl.handle.net/10447/355026

UR - http://www.springerlink.com/content/0044-2275

M3 - Article

VL - 70

SP - 1

EP - 10

JO - Zeitschrift fur Angewandte Mathematik und Physik

JF - Zeitschrift fur Angewandte Mathematik und Physik

SN - 0044-2275

ER -